Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

SOME PROBLEMS IN THE MODULUS OVER COMMUTATIVE RINGS

Annotation

A theorem is stated of solving the linear equations systems over a commutative domain and the field of fractions. Two algorithms are described for rings of principal ideals with zero devisors: an algorithm for computing the characteristic polynomials and one for computing adjoint matrices. Both algorithms have complexity () ring operations. The article also discuss the use of the modular method for solving problems in Euclidean domain.

Full-text in one file

Download

UDC

УДК 512.715:519.61

Pages

320-326

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.